On the regularization of conservative maps

Artur Avila CNRS UMR 7586 Institut de Mathématiques de Jussieu, 175 rue du Chevaleret, Paris, France

TBD mathscidoc:1701.332017

Acta Mathematica, 205, (1), 5-18, 2008.10
We show that smooth maps are$C$^{1}-dense among$C$^{1}volume-preserving maps.
symplectic diffeomorphisms; partial hyperbolicity; Lyapunov exponents; generic properties
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 170 downloads ] [ 0 comments ] [ Cited by 25 ]
@inproceedings{artur2008on,
  title={On the regularization of conservative maps},
  author={Artur Avila},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203355221072726},
  booktitle={Acta Mathematica},
  volume={205},
  number={1},
  pages={5-18},
  year={2008},
}
Artur Avila. On the regularization of conservative maps. 2008. Vol. 205. In Acta Mathematica. pp.5-18. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203355221072726.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved